# SDR WX0A1900010074132

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 38,137 hours, 25,457 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ECAM. Y RSVR LO LVL CAUSING TOTAL Y HYD FAILURE./REPLACMENT OF #2 ENG DRIVEN PUMP,REMOVED AND REPLACED UNION FITTING. REF AMM 29-13-43.REMOVED AND REPLACED CHECK VALVE. REF AMM 29-13-37.REMOVED THE TOP CASE DRAIN HOSE/ TUBE ASSEMBLY REF 39-13-49-400-003-A."
